# SDR ASAA9840071

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 2330 · Entertainment System
- Part: Recorder
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

SEA - FLT 517 - DURING FLT SNA-SEA, CREW NOTICED ACRID SMELL IN FLT DECK.  CO-PILOT INVESTIGATED AND OBSERVED PASSENGER ADDRESS TAPE REPORDUCER SMOKING.  CREW PULLED TAPE REPRODUCER CIRCUIT BREAKER AND SMOKE STOPPED.  AIRCRAFT LANDED IN SE A WITHOUT INCIDENT.  MAINTENANCE VERIFIED CIRCUIT BREAKER PULLED AND COLLARED.  AIRCRAFT WAS RELEASED PER MEL 25-10.  MAINTENANCE SUBSEQUENTLY REPLACED TAPE REPRODUCER ON 5/29/98, OPS NORMAL.  ORIGINAL TAPE REPORDUCER WAS SENT TO ASA AVIONICS SHOP FOR TROUBLESHOOTING AND REPAIR.  (M)
